# SDR SWIA202162803

- Difficulty date: October 2, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT DOOR POST AT FLOOR LEVEL HAS CORROSION AT LBL 12   (C-CHECK RO 11-24-21)   CUT AWAY LOWER DAMAGE PORTION OF LH COCKPIT DOOR POST REF. CRJ-700 SRM, 53-11-10-201-006-A01. FABRICATED PARTS FOR POST LOWER END REF. CRJ-700 SRM, 53-11-10-201-006-A01. INSTALLED REPAIR PARTS TO LOWER POST END REF. CRJ-700 SRM, 53-11-10-201-006-A01 AND CRJ-700 SRM, 51-42-13-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR FURTHER DETAILS.
